IJPAM: Volume 51, No. 1 (2009)

ON THE GONALITY OF CERTAIN REDUCIBLE
CURVES ON HIRZEBRUCH SURFACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we prove that the gonality of certain very particular curves (nodal with smooth and rational components) on a Hirzebruch surface $F_e$ is compute by a ruling of $F_e$.

Received: December 21, 2008

AMS Subject Classification: 14H20, 14H51

Key Words and Phrases: reducible curve, gonality, Hirzebruch surface

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1